A Connected Lie Group Equals the Square of the Exponential Function
Journal of Lie theory, Tome 13 (2003) no. 1, pp. 307-309
Cet article a éte moissonné depuis la source Heldermann Verlag
It is shown that in every connnected real Lie group every element is the product of two elements in the exponential image.
@article{JLT_2003_13_1_JLT_2003_13_1_a18,
author = {M. Wuestner },
title = {A {Connected} {Lie} {Group} {Equals} the {Square} of the {Exponential} {Function}},
journal = {Journal of Lie theory},
pages = {307--309},
year = {2003},
volume = {13},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JLT_2003_13_1_JLT_2003_13_1_a18/}
}
M. Wuestner . A Connected Lie Group Equals the Square of the Exponential Function. Journal of Lie theory, Tome 13 (2003) no. 1, pp. 307-309. http://geodesic.mathdoc.fr/item/JLT_2003_13_1_JLT_2003_13_1_a18/